# SDR ASAA2020092233227

- Difficulty date: September 22, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 18,846 hours, 5,889 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: EFFB0679
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 40,651 hours, 13,829 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG NR 1 SHORT TIME FAULT 73-11281 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE.  GROUNDED-YES.  REMOVED & REPLACED NR 1 ENGINE EEC, REF B737-900 AMM 73-21-60.  ALL INSTALLATION TEST PASSED.  REPAIR CONFIRMATION TEST PASSED, REF B737-900 FIM 73-21 TASK 807.
